# SDR ANCF2014011000179

- Difficulty date: January 22, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N968AV
- Make and model: Airbus A330-243
- Aircraft serial: 1009
- Aircraft time: 2,419,679 hours, 4,179 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC IDG 1 OIL SYS FAULT & APU FAULT.  ELEC IDG 1 OIL SYS FAULT MSG, HAD BEEN DEFERRED DURING TRANSIT PRIOR TO DISPATCH THE AIRCRAFT IAW MEL 24-22-02 CAT B.  DURING FLIGHT THE APU FAILED.  THIS ITEM ENTER ON DMI 577 LOGBOOK 0002254.  ACCOMPLISHED MAINTENANCE ACTION IAW AMM 24-22-00-040-802-A, CHECKED OK.  IAW TSM 24-20-00-810-898 DPI CHECK PERFORMED. IAW AMM 24-21-00-210-821 DPI  NOT EXTENDER.  IAW IDG  OIL LEVEL CHECK WAS  PERFORMED AMM 24-21-210-825 WAS  PERFORMED AMM 24-21-210-825 FOUND LOW  LEVEL.  IAW AMM 24-21-00-210-817 VISUAL INSPECTION  OF THE EXTERNAL  OIL CIRCUIT TUBING’S & FUEL OIL HEAT EXCHANGER FOR OIL LEAK, WAS FOUND QAD OIL LEAK.  IAW AMM 24-21-51-00-801 SHAFT PACKING WAS R & R.  IAW AMM 24-21-51-400-801 SERVICING WAS PERFORMED AMM-12-13-24-612-808.  IAW AMM 24-21-00710-809 OPERATIONAL TEST IDG  DISCONNECT & RECONNECT.  FUNCTIONAL DYNAMIC TEST OF THE IDG NR 1, WITH ENG IN OPERATIONAL WAS PERFORMED TESTED OK, NO FAULTS.
